Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 34-39
DOI: 10.12691/tjant-6-1-5
Open AccessArticle

Rational Inequalities Using Compatibility, Weak Compatibility and Common Properties in Ԍ-Metric Space

Nisha Sharma1, Vishnu Narayan Mishra2, 3, and and Arti Saxena1

1Manav Rachna International Institute of Research and Studies

2Department of Mathematics, Indira Gandhi National Tribal University, Lalpur, Amarkantak, Anuppur 484 887, India

3L. 1627 Awadh Puri Colony Beniganj, Phase – III, Opp.- I.T.I., Ayodhya Main Road, Faizabad 224 001, U.P., India

Pub. Date: March 19, 2018

Cite this paper:
Nisha Sharma, Vishnu Narayan Mishra and and Arti Saxena. Rational Inequalities Using Compatibility, Weak Compatibility and Common Properties in Ԍ-Metric Space. Turkish Journal of Analysis and Number Theory. 2018; 6(1):34-39. doi: 10.12691/tjant-6-1-5

Abstract

We explain the popularized concept of G-metric space and some current common properties of functions like compatibility and others. Particularly two self functions are specified and some most achieved fixed point theorems are generalized using some rational inequalities.

Keywords:
Ԍ-metric space rational inequality compatibility of maps property (E.A) and CLRg

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Banach, Sur les operations dan s les ensembles abstraits et leur application aux equation integrales Fund. Math. 3 (1922), 133-181
 
[2]  B.C Dhage,”Generalized Metric Spaces and Mappings with Fixed points,” Bulletein Of Calcutta mathematical Society, vol. 84. 1992, pp.329-336.
 
[3]  H. Aydi, W. Shatanawi, “On Ԍeneralized weakly Ԍ-contraction mappinԌ in Ԍ-metric Spaces,” Comput. Math. Appl. 62 (2011) 4222-4229.
 
[4]  Ԍ. Jungck, “Commuting mappings and fixed point,” Amer. Math. Monthly, 83 (1976), 261-263.
 
[5]  Ԍ. Jungck, “Compatible Mappings and common Fixed Points theorems,” International Journal of Mathematics and Mathematical Sciences, Vol. 9, No. 4, 1986, pp. 771-779.
 
[6]  Z. Mustafa and B. Sims, A new approach to Ԍeneralized metric spaces, Journal of Nonlinear Convex Analysis, 7 (2006), 289-297.
 
[7]  Z. Mustafa, H. Obiedat and F. Awawdeh, “Some fixed point theorem for mapping on complete Ԍ-metric spaces,” Fixed Point Theory and Applications, Volume 2008, Article ID 189870.
 
[8]  Z. Mustafa and B. Sims, “Fixed point theorems for contractive mappings in complete Ԍ-metric spaces, Fixed Point Theory and Applications, Volume 2009, Article ID 917175.
 
[9]  H.K. Pathak, R. Rodrigue-Lopez and R.K. Vwerma, “A Common Fixed Point Theorem Using Implicit Relation and E.A Property in Metric Spaces,” Filomat, Vol.21, No.2, 2007, pp. 211-234.